# SDR AUS20040447

- Difficulty date: May 17, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: MS2877510
- Condition: Damaged
- Location: Nlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR UPLOCK ACTUATOR O-RING DAMAGED.  HYDRAULIC FLUID LEAKING FROM ACTUATOR BODY.
